# SDR TWAA0008002

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Aircraft time: 51,651 hours, 33,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Nr Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT SIDE NUMBER 1, NUMBER 2 AND NUMBER 3 OVERWING EXTERIOR EMERGENCY EXIT LIGHTS, THE LT NUMBER 1 EMERGENCY EXIT UPPER LIGHT, AND THE AFT AIRSTAIR EMERGENCY EXIT LIGHTS WERE ALL INOPERATIVE.  FOR THE R1-2-3 OVERWING LIGHTS REPLACED THE BATTERY (P/N 38913-002) AND THE POWER SUPPLY (P/N 69-34728-1).  FOR THE L-1 LIGHT REPLACED THE BATTERY PACK (P/N 58225-5).  FOR THE AFT AIRSTAIR REPLACED THE LIGHT ASSY (P/N 10-0067-9).  CHECK-C 9-29-99 MCI.
